Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

MyNCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1969 1
1973 1
1978 1
1981 1
1985 2
1988 1
1992 1
1995 1
1998 2
2000 2
2001 4
2002 4
2003 4
2004 2
2005 2
2006 1
2007 2
2008 3
2009 3
2010 2
2011 1
2012 2
2013 3
2014 1
2015 2
2016 1
2017 1
2019 2
2020 0
Text availability
Article attribute
Article type
Publication date

Search Results

50 results
Results by year
Filters applied: . Clear all
Page 1
[A case of lacrimal duct obstruction caused by capecitabine].
Noguchi Y, Mitani T, Kawara H, Tokuyama Y, Tamura Y, Uchiyama K, Shimizu Y. Noguchi Y, et al. Gan To Kagaku Ryoho. 2015 Jan;42(1):123-5. Gan To Kagaku Ryoho. 2015. PMID: 25596694 Japanese.
Nasolacrimal Duct Stenosis after Oral Capecitabine Administration.
Jang Y, Kim N, Lee KW, Choung HK, Khwarg SI. Jang Y, et al. Korean J Ophthalmol. 2019 Feb;33(1):95-96. doi: 10.3341/kjo.2018.0113. Korean J Ophthalmol. 2019. PMID: 30746917 Free PMC article. No abstract available.
Lacrimal drainage obstruction in gastric cancer patients receiving S-1 chemotherapy.
Kim N, Park C, Park DJ, Kim HH, Kim S, Kim YJ, Kim JH, Lee JS, Bang YJ, Khwarg SI, Choung H, Lee MJ, Lee KW. Kim N, et al. Ann Oncol. 2012 Aug;23(8):2065-71. doi: 10.1093/annonc/mds106. Epub 2012 May 15. Ann Oncol. 2012. PMID: 22589332 Free article.
[Adrenodacryolith].
Daxecker F. Daxecker F. Klin Monbl Augenheilkd. 1992 Feb;200(2):140-1. doi: 10.1055/s-2008-1045728. Klin Monbl Augenheilkd. 1992. PMID: 1578866 German.
Predictive factors for ocular complications caused by anticancer drug S-1.
Yamada R, Sotozono C, Nakamura T, Nishida A, Nakanishi S, Hirabatake M, Tsuji A, Kurimoto Y. Yamada R, et al. Jpn J Ophthalmol. 2016 Mar;60(2):63-71. doi: 10.1007/s10384-015-0421-1. Epub 2016 Feb 3. Jpn J Ophthalmol. 2016. PMID: 26842341
50 results
Jump to page
Feedback